# SDR DXTA2022120575470

- Difficulty date: December 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N653QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0199
- Aircraft time: 3,711 hours, 2,442 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 603733
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE R AMBER CAS: ON GEAR RETRACTION THE AMBER CAS GEAR DISAGREE R DISPLAYED. THERE WAS AN ASSOCIATED AMBER X OVER THE GEAR POSITION INDICATOR. RAN THE QRH AND RETURNED TO LAND.  PERFORMED THREE POINT JACKS. SWAPPED RT AND LT MLG DOWNLOCK SWITCH TO VERIFY IF THE GEAR DISAGREE R CAS MESSAGE TRANSFERED TO THE LH SIDE.  REMOVED FAULTY RT MLG DOWNLOCK SWITCH. INSTALLED A NEW RT MLG DOWNLOCK SWITCH IAW AMM 32-30-15.
